# SDR ABXA9700786

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5913560167
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON LEFT FLAP LEADING EDGE.  REPAIRED IAW ABX REA D957-17672-MR.
